# SDR AWXA200600399

- Difficulty date: January 13, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 61,488 hours, 42,783 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED THE LT OUTBOARD AFT FLAP; INBOARD AFT CORNER HAD SIGNS OF DELAMINATION.  MAINTENANCE CUT OUT AND REMOVED THE DAMAGED AREA FROM THE LT OUTBOARD AFT FLAP INBOARD AFT CORNER IAW BOEING 737-300 SRM 51-70-10-2R4.  FABRICATED DOUBLER, FILLER AND REPAIR CORE IAW BOEING 737-300 SRM 51-70-10-2R4.  BONDED FABRICATED REPAIR PARTS TO THE LT OUTBOARD AFT FLAP, INBOARD AFT CORNER IAW BOEING 737-300 SRM 51-70-10-2R4.
